AMK -Toughest Trek of Sahyadris


Package Fees

₹ /- Excluding GST

Save Earn & Travel

5% Off

upto 5% on each booking everytime whenever you book packages. •Earn money by referring to your friends

Inclusions

  • Guide

  • Meals

  • Stay

  • Safety Kit
Inclusions

  • Trekking

  • Outdoor

  • Winter Special

Trek Highlights

AMK -Toughest Trek of Sahyadris

AMK-Toughest Trek of Sahyadri’s
@AMK-Alang-Madan-Kulang
*Book For Alang Madan Kulang (AMK) Fort Trek Visit At.Shendi, Akola.*
*Including*
1. AMK Trek booking
2. Forest permition
3. Expert Guide
4. 1 Night stay
5. Dinner
6. Breakfast
7. Lunch Box
8. Tea 2 time
9. Campfire Speciality
*Major Attractions :*
1.Alang Madan and Kulang Fort
2.The Forest Trails
3.The Exposed Ledge Walks
4.Dense Jungle
5.Vertical Rock Climbing
*Package Details*
Description:
Chek inn : 05.00pm onwards
Description: TENT STAY
2,3 and 4 Persons
Description:
CAMPFIRE
Common Campfire and Music(like Powade)
🥪UNLIMITED DINNER (End of Tour At base village)
Veg / Non-Veg
Description:
🏿NIGHT TREK
Night Trek On 6pm to 9pm
🔴MENU :
▪morning Breakfast – tea & Poha, Lunch Box packed,
*ITINERARY*
🔴 *Day 1 –*
Depart for Shendi, Akola
Reached 5.00pm to 6.00pm at Shendi, Akola
*5. 00am :* wake up co
all by explorers.fresh up immediately keep your bedding in a bus ,car .
*6:00am :* tea & Breakfast after breakfast 1 hour is required for completing the legal procedures to enter the Shendi,Akola.
*7.00am :* start a memorable Journey towards Alang Fort.
*12.00pm-1.00pm :* Lunch at Alang in open Jungle.
*6.00pm :* Return Journey towards Madan Fort.
*7.00pm :* Reach Madan fort Evening Tea & Snacks and Making Tent House
*9.00pm :*Camping on Madan Fort.
Day 2
*6.00am : Had some breakfast and start journey towords Madan fort to Kulang Fort
12.00pm-1.00pm : Lunch on Kulang Fort.
4.00pm : Reached our base Village we will have dinner (unlimited Veg-Non Vege)
*🔴Tentatively Things to Carry*
2 ltrs water
Sleeping Bag / Chaddar
Camera (Optional)
Glucon D powder
Snacks & Biscuits
Extra Pair of Clothes
Clean napkin or small towel
Cap, sunglasses, scarf
Haversack or Backpack (No sling bags)
Please carry medicines if you need any
Hand Sanitizer
Identity Card
*Special note – For group transportation can be arrange with extra cost.
# Excluded –
Transportation
Lunch on Day 1 & Dinner of Day 2, Cold drinks, Mineral water, etc.
Private orders of Tea, Breakfast, Meals, etc.
Personal expenses of any kind.
Any kind of Insurance Coverage.
Medical expenses other than “First aid”.
Any other charges not mentioned in “Fees Include”.
*GETTING THERE*
*By private vehicle*
– If you take your own vehicle or a private taxi and leave Mumbai,Pune, Nasik before 6am , you can make it in just over 3 hours
▶️ Pay Full amount before trip.

You may also like